MathSciNet Relay Station
MathSciNet bibliographic data
MR1380729 31C25 (35S05 60J35)
Komatsu, Takashi Uniform estimates for fundamental solutions associated with non-local Dirichlet forms. Osaka J. Math. 32 (1995), no. 4, 833–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement